Alert archive / Georgia / Tornado Warnings in 2022
Tornado Warning 43, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Apr 6, 2022, 7:39 PM EDT for Lowndes County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2022, 7:39 PM EDT (23:39 UTC)
- Expired
- Apr 6, 2022, 8:08 PM EDT
- In force
- 29 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Lowndes County, GA
The radar
The Moody AFB radar (KVAX), 16 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 1:32 PM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1825 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 4.1
The text
As transmitted.
267
WFUS52 KTAE 062339
TORTAE
GAC185-070030-
/O.NEW.KTAE.TO.W.0043.220406T2339Z-220407T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
739 PM EDT Wed Apr 6 2022
The National Weather Service in Tallahassee has issued a
* Tornado Warning for...
Central Lowndes County in south central Georgia...
* Until 830 PM EDT.
* At 739 PM EDT, a severe thunderstorm capable of producing a tornado
was located near I-75 At Exit 16, or 8 miles south of Valdosta,
moving east at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
central Lowndes County, including the following locations...
Dasher, I-75 At Exit 11, Valdosta Regional Airport and Naylor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3085 8309 3083 8309 3083 8310 3080 8310
3080 8312 3079 8313 3077 8314 3072 8313
3071 8333 3078 8336 3094 8310 3085 8306
TIME...MOT...LOC 2339Z 248DEG 19KT 3075 8333
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Haner4 follow-up statements
355
WWUS52 KTAE 062346
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
746 PM EDT Wed Apr 6 2022
GAC185-070030-
/O.CON.KTAE.TO.W.0043.000000T0000Z-220407T0030Z/
Lowndes GA-
746 PM EDT Wed Apr 6 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR EAST
CENTRAL LOWNDES COUNTY...
At 746 PM EDT, a severe thunderstorm capable of producing a tornado
was located near I-75 At Exit 16, or near Lake Park, moving east at
30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Valdosta, Dasher, I-75 At Exit 11, Valdosta Regional Airport and
Naylor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3085 8309 3083 8309 3083 8310 3080 8310
3080 8312 3079 8313 3077 8314 3074 8313
3073 8329 3079 8331 3092 8309 3085 8306
TIME...MOT...LOC 2346Z 250DEG 25KT 3077 8326
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Haner174
WWUS52 KTAE 062352
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
752 PM EDT Wed Apr 6 2022
GAC185-070030-
/O.CON.KTAE.TO.W.0043.000000T0000Z-220407T0030Z/
Lowndes GA-
752 PM EDT Wed Apr 6 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR EAST
CENTRAL LOWNDES COUNTY...
At 751 PM EDT, a severe thunderstorm capable of producing a tornado
was located near I-75 At Exit 16, or near Valdosta, moving northeast
at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Valdosta and Naylor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3085 8309 3083 8309 3083 8310 3080 8310
3080 8312 3079 8313 3077 8314 3077 8325
3081 8327 3092 8309 3085 8306
TIME...MOT...LOC 2351Z 237DEG 21KT 3080 8324
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Haner940
WWUS52 KTAE 062359
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
759 PM EDT Wed Apr 6 2022
GAC185-070030-
/O.CON.KTAE.TO.W.0043.000000T0000Z-220407T0030Z/
Lowndes GA-
759 PM EDT Wed Apr 6 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR EAST
CENTRAL LOWNDES COUNTY...
At 759 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Valdosta, moving northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Naylor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3085 8309 3083 8309 3083 8310 3080 8310
3080 8312 3079 8313 3079 8323 3082 8325
3092 8309 3085 8306
TIME...MOT...LOC 2359Z 241DEG 16KT 3082 8321
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Haner297
WWUS52 KTAE 070008
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
808 PM EDT Wed Apr 6 2022
GAC185-070017-
/O.CAN.KTAE.TO.W.0043.000000T0000Z-220407T0030Z/
Lowndes GA-
808 PM EDT Wed Apr 6 2022
...THE TORNADO WARNING FOR EAST CENTRAL LOWNDES COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM EDT for south central
Georgia.
LAT...LON 3085 8309 3083 8309 3083 8310 3080 8310
3080 8312 3079 8313 3079 8323 3082 8325
3092 8309 3085 8306
TIME...MOT...LOC 0001Z 248DEG 19KT 3084 8316
$$
HanerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Apr 6, 2:56 PM EDT, 4 hours 43 minutes earlier.
Area forecast discussion, Apr 6, 2:56 PM EDT, 4 hours 43 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
256 PM EDT Wed Apr 6 2022
.NEAR TERM [Through Tonight]...
Isolated storms have finally begun to tap into the
instability/moisture-rich environment with adequate shear in place.
Some convection has been quick to develop and grow vertically thanks
to the aid of daytime heating fostering strong CAPE and steep mid-
level lapse rates. In fact, a couple severe-warned cells from Clay
into Lee County have exhibited very impressive hail cores. Large
hail and damaging winds will remain the primary threats into the
evening, though a couple isolated tornadoes cannot be ruled out. A
Tornado Watch is in effect along and north of an Early-Tift County
line until 10PM ET/9PM CT. Heavy rainfall is a secondary concern for
southwest GA where a Flood Watch remains in effect through tonight.
See the hydrology section below for more details.
A line of showers/storms moves with downstream scattered/lingering
showers through the Tri-state area tonight ahead of a cold front
poised to sweep through the region. Therefore, rain chances stay in
place overnight, but decrease from west to east by tomorrow morning.
Winds ahead of the front appear too strong for fog to develop,
though some sea fog may advect from Apalachee Bay into coastal
Franklin-Dixie County. Breezy winds abruptly shift out of the
northwest behind the front with drier air filtering in. Low
temperatures are forecast to range from upper 50s to upper 60s from
northwest to southeast. Fair weather returns on Thursday with high
temperatures in the 70s, but more comfortable humidities.
.SHORT TERM & LONG TERM[Thursday Through Next Wednesday]...
A somewhat extended dry period is expected from Thursday through
the weekend and into the early half of next week. This is mainly
due to the strong upper level trough that is moving into the
region late tonight, and is expected to remain quasi-stationary
through Sunday over the region. This will lead to slightly below
normal temperatures as well as windier than normal conditions
across the region through Saturday. A tight pressure gradient is
expected to develop over the southeast with an incoming surface
high pressure system that is in association with the
aforementioned upper level trough that is expected to move into
the Gulf of Mexico by Saturday. Once the surface high pressure
system makes its closest approach to the area on Saturday and
Sunday, winds will calm down, especially over the marine waters
where winds will likely be the strongest over the next several
days. With the deep upper level trough expected to remain overhead
for several days, temperatures will remain below normal for both
Friday and Saturday, with highs struggling to get into the 70s
both days, and lows overnight dropping into the upper 30s in SE
Alabama and Georgia, and low to mid 40s across portions of the
Florida Panhandle and Big Bend.
The previously mentioned surface high pressure system that will
settle into the Gulf of Mexico over the weekend, is expected to
slide eastward across the Florida Peninsula, and off the east
coast of Florida. This will shift our winds back out of the
south/southeast, which will once again advect warm and moist air
over the area starting Sunday. Beyond Sunday, our temperatures
start to significantly increase back into the low to mid 80s for
highs, and low 60s for lows areawide.
&&
.AVIATION...
[Through 18Z Thursday]
Widespread cloudiness and scattered showers with isolated storms are
ongoing this afternoon. Activity should increase over the next
several hrs as cell clusters move NE. Some storms may be strong to
severe and capable of producing strong winds and large hail. Flight
conds are fcst to bounce between IFR and MVFR while gusty south
winds prevail. Lowering cigs are expected tonight as a cold front
sweeps thru with additional showers/storms. Rain ends from west to
east tmrw morning, but a sharp wind shift out of the NW follows.
&&
.MARINE...
A strong pressure gradient is expected to develop over the region
through the weekend as a strong high pressure moves into the Gulf.
This surface high pressure is in association with the deep upper
level trough that will be moving over the area late tonight. With
the above mentioned synoptic pattern over the region, advisory
level winds are expected to develop overnight tonight for our
marine zones west of the mouth of the Apalachicola. These winds
and seas are expected drop below advisory levels briefly Thursday,
but then increase again by Thursday nigh. Due to this, a small
craft advisory has been issued through Friday morning. Subsequent
extensions may be needed for the whole marine zone through
Saturday evening in future updates as winds seem to flip flop
around advisory levels through the weekend.
&&
.FIRE WEATHER...
Showers and thunderstorms with strong south winds persist into the
evening. The strongest convection will be capable of frequent
lightning, heavy rainfall, strong winds, and large hail. The very
moist airmass and ongoing precipitation should preclude any fire
concerns today and tonight. Winds also appear too elevated for fog
to develop, except perhaps along the immediate Apalachee Bay coast.
A cold front is poised to cross the Tri-state area overnight and
exit the region by tomorrow morning. An abrupt wind shift out of the
northwest follows after frontal passage. Noticeably drier air also
filters in. The main concerns Thursday through at least Saturday are
very high dispersions.
&&
.HYDROLOGY...
Most areas across southeast Alabama and southwest Georgia received 1
to 2 inches of rain on Tuesday with isolated higher amounts. Amounts
were around an inch or less farther south into the Florida
panhandle and Big Bend. For today, the best chances for heavy
rainfall and flash flooding will remain across portions of
southwest Georgia where storms are expected once again today.
With yesterdays rainfall, the Aucilla River at Lamont is expected
to move into minor flooding tomorrow. A subsequent river flood
warning has been issued for that portion of the Aucilla river. The
Apalachicola river near blountstown is expected to move into minor
flood in a few days, especially if north and central Georgia see
heavy rainfall today. Although many rivers remain in action stage
across the area, no other rivers pose an immediate flood threat
with the expected rainfall for today, and the rainfall that fell
yesterday.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 83 62 76 49 72 / 60 70 10 0 0
Panama City 78 60 74 53 69 / 60 70 0 0 0
Dothan 83 56 72 45 68 / 80 70 0 0 0
Albany 83 60 73 47 68 / 80 70 0 0 0
Valdosta 83 64 75 48 70 / 60 70 10 0 0
Cross City 82 67 79 51 70 / 50 70 40 0 0
Apalachicola 77 62 74 53 69 / 60 60 10 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late Friday night for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
GA...Flood Watch through Thursday morning for Baker-Ben Hill-Berrien-
Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-Early-
Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-Quitman-
Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.
AL...None.
GM...Dense Fog Advisory until 2 PM EDT this afternoon for Apalachee
Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-Coastal Waters From Ochlockonee River
to Apalachicola Fl out to 20 Nm-Coastal waters from
Suwannee River to Keaton Beach FL out 20 NM.
Small Craft Advisory from 1 AM Thursday to 7 AM CDT Friday for
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Apalachicola to Mexico
Beach FL from 20 to 60 NM-Waters from Mexico Beach to
Okaloosa Walton County Line FL from 20 to 60 NM.
&&
NEAR TERM...IG3
SHORT TERM...Bunker
LONG TERM...Bunker
AVIATION...IG3
MARINE...Bunker
FIRE WEATHER...IG3
HYDROLOGY...BunkerIn the hours before
Special weather statement, Apr 6, 3:39 PM EDT, 4 hours before
Special Weather Statement
National Weather Service Tallahassee FL
339 PM EDT Wed Apr 6 2022
GAZ127-128-062015-
Worth GA-Turner GA-
339 PM EDT Wed Apr 6 2022
...A strong thunderstorm will impact portions of northwestern Turner
and northwestern Worth Counties through 415 PM EDT...
At 339 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Arabi, or 12 miles west of Ashburn, moving
northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Worth, Warwick, Amboy, Dakota, Sibley, Doles and Oakfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM EDT for south central
and southwestern Georgia.
&&
LAT...LON 3185 8348 3184 8348 3161 8387 3176 8400
3184 8391 3184 8386 3182 8385 3183 8384
3181 8383 3181 8381 3180 8361 3185 8361
TIME...MOT...LOC 1939Z 230DEG 28KT 3175 8386
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HanerSpecial weather statement, Apr 6, 4:35 PM EDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
435 PM EDT Wed Apr 6 2022
FLZ016-017-062100-
Gadsden FL-Leon FL-
435 PM EDT Wed Apr 6 2022
...A strong thunderstorm will impact portions of eastern Gadsden and
northern Leon Counties through 500 PM EDT...
At 435 PM EDT, Doppler radar was tracking a strong thunderstorm over
Midway, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Midway, Havana, Tallahassee, Quincy, Freemont, Macon Community Park,
Littman, Darsey, Florence, Scotland, Iamonia, Killearn Estates, Shady
Rest, Hinson, Forest Meadows Park, Pisgah Church, Lake Iamonia,
Concord, Orchard Pond and Maclay State Gardens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM EDT for southwestern
Georgia.
&&
LAT...LON 3039 8448 3054 8459 3069 8438 3067 8402
3065 8401 3061 8401
TIME...MOT...LOC 2035Z 237DEG 38KT 3051 8447
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HanerSpecial weather statement, Apr 6, 5:58 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
558 PM EDT Wed Apr 6 2022
GAZ159>161-062300-
Brooks GA-Lanier GA-Lowndes GA-
558 PM EDT Wed Apr 6 2022
...A strong thunderstorm will impact portions of southern Lanier,
Lowndes and southeastern Brooks Counties through 700 PM EDT...
At 557 PM EDT, Doppler radar was tracking a strong thunderstorm near
Quitman, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lake Park, Quitman, Valdosta, I-75 At Exit 16, Moody Air Force Base,
Remerton, Dasher, Naylor, Greenwood, Twin Lakes, Valdosta Regional
Airport, Kinderlou, I-75 At Exit 5, Nankin, Empress, Clyattville,
Brooks Co A/p, Blue Springs, I-75 At Exit 22 and I-75 At Exit 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM EDT for south central
Georgia.
&&
LAT...LON 3087 8297 3086 8300 3085 8301 3085 8309
3083 8309 3083 8310 3080 8310 3080 8312
3079 8313 3063 8314 3065 8354 3070 8361
3087 8360 3099 8297
TIME...MOT...LOC 2157Z 263DEG 24KT 3075 8349
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
21-WDLocal storm report, Apr 6, 6:23 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
623 PM EDT WED APR 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLOOD BRADFORDVILLE 30.57N 84.22W
04/06/2022 LEON FL PUBLIC
WATER OVER ROADWAYS IN NORTHEAST TALLAHASSEE
ALONG KINHEGA DRIVE. ROAD NEAR IMPASSABLE
DUE TO FLOODING. REPORT ON SOCIAL MEDIA.
&&
WDSpecial weather statement, Apr 6, 6:25 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
625 PM EDT Wed Apr 6 2022
FLZ018-GAZ158-159-062300-
Inland Jefferson FL-Brooks GA-Thomas GA-
625 PM EDT Wed Apr 6 2022
...A strong thunderstorm will impact portions of northeastern
Jefferson, southeastern Thomas and southwestern Brooks Counties
through 700 PM EDT...
At 625 PM EDT, Doppler radar was tracking a strong thunderstorm over
Monticello, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Monticello, Alma, Dills, Casa Blanco, Empress, Jarrott, Aucilla,
Montivilla, Lois, Ashville, Drifton and Grooverville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM EDT for south central
Georgia.
&&
LAT...LON 3065 8361 3064 8360 3058 8360 3058 8362
3057 8362 3057 8364 3055 8364 3055 8367
3054 8367 3054 8370 3052 8371 3052 8372
3051 8374 3048 8373 3047 8391 3065 8395
3077 8357 3065 8354
TIME...MOT...LOC 2225Z 257DEG 21KT 3058 8385
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HanerLocal storm report, Apr 6, 7:31 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
731 PM EDT WED APR 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM TORNADO 3 NNE NANKIN 30.70N 83.45W
04/06/2022 BROOKS GA TRAINED SPOTTER
TRAINED SPOTTER REPORTED TORNADO ON THE
GROUND.
&&
WDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 1:44 PM EDT | Special Weather Statement | TAE | Clay | 31 min |
| Apr 6, 2:06 PM EDT | Severe Thunderstorm Warning | TAE | Clay, Randolph | 39 min |
| Apr 6, 2:07 PM EDT | Special Weather Statement | TAE | Lee, Terrell | 23 min |
| Apr 6, 2:25 PM EDT | Severe Thunderstorm Warning | TAE | Lee, Terrell | 35 min |
| Apr 6, 2:28 PM EDT | Special Weather Statement | TAE | Decatur | 32 min |
| Apr 6, 2:36 PM EDT | Severe Thunderstorm Warning | TAE | Randolph, Terrell | 39 min |
| Apr 6, 2:56 PM EDT | Special Weather Statement | TAE | Lee | 34 min |
| Apr 6, 2:59 PM EDT | Special Weather Statement | TAE | Decatur | 31 min |
| Apr 6, 3:09 PM EDT | Tornado Warning | TAE | Lee | 21 min |
| Apr 6, 3:19 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Grady | 41 min |
| Apr 6, 3:24 PM EDT | Special Weather Statement | TAE | Baker, Dougherty | 51 min |
| Apr 6, 3:30 PM EDT | Severe Thunderstorm Warning | TAE | Lee | 15 min |
| Apr 6, 3:34 PM EDT | Special Weather Statement | TAE | Lee, Terrell | 26 min |
| Apr 6, 3:39 PM EDT | Special Weather Statement | TAE | Turner | 36 min |
| Apr 6, 3:46 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Dougherty, Lee, Mitchell, Turner, Worth | 44 min |
| Apr 6, 3:52 PM EDT | Severe Thunderstorm Warning | TAE | Lee | 38 min |
| Apr 6, 4:06 PM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Decatur, Grady, Thomas | 39 min |
| Apr 6, 4:20 PM EDT | Severe Thunderstorm Warning | TAE | Lee, Worth | 25 min |
| Apr 6, 4:41 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Grady, Thomas | 49 min |
| Apr 6, 4:44 PM EDT | Severe Thunderstorm Warning | TAE | Grady | 31 min |
| Apr 6, 5:07 PM EDT | Areal Flood Advisory | TAE | Grady, Thomas | 3 hr |
| Apr 6, 5:13 PM EDT | Severe Thunderstorm Warning | TAE | Grady, Thomas | 47 min |
| Apr 6, 5:24 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Thomas | 36 min |
| Apr 6, 5:58 PM EDT | Special Weather Statement | TAE | Brooks, Lowndes | 62 min |
| Apr 6, 5:58 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Thomas | 32 min |
| Apr 6, 6:25 PM EDT | Special Weather Statement | TAE | Brooks | 35 min |
| Apr 6, 6:46 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Thomas | 44 min |
| Apr 6, 6:59 PM EDT | Tornado Warning | TAE | Brooks | 31 min |
| Apr 6, 7:15 PM EDT | Tornado Warning | TAE | Lowndes | 30 min |
| Apr 6, 7:53 PM EDT | Special Weather Statement | TAE | Thomas | 37 min |
Nearby
Tornado Warnings in Georgia, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.